Asymptotic ruin probabilities for dependent claims

Pflug, G.C. ORCID: & Mueller, A. (2001). Asymptotic ruin probabilities for dependent claims. Insurance: Mathematics and Economics 28 (3) 381-392. 10.1016/S0167-6687(01)00063-4.

Full text not available from this repository.


In this paper, we derive a Lundberg type result for asymptotic ruin probabilities in the case of a risk process with dependent increments. We only assume that the probability generating functions exist, and that their logarithmic average converges. Under these assumptions we present an elementary proof of the Lundberg limiting result, which only uses simple exponential inequalities, and does not rely on results from large deviation theory. Moreover, we use dependence orderings to investigate, how dependencies between the claims affect the Lundberg coefficient. The results are illustrated by several examples, including Gaussian and AR(1)-processes, and a risk process with adapted premium rules.

Item Type: Article
Uncontrolled Keywords: Lundberg coefficient; Dependence; Ordering of risks
Research Programs: Risk, Modeling and Society (RMS)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:13
Last Modified: 27 Aug 2021 17:17

Actions (login required)

View Item View Item